# SDR 02FDEA00547

- Difficulty date: August 6, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 52,044 hours, 32,404 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overheated
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

NR 3 CSD OVERHEATED DURING CLIMBOUT, 121C WITH NR 1 CSD AT 115C AND NR 2 CSD DISCONNECTED.  ELECTED TO RTB AND NOT REDUCE TO ONE GEN OPERATIONS.
